# SDR DLM90071526

- Difficulty date: November 19, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 34,197 hours, 17,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP O/B VANE GOUGED TOP SIDE ABOVE I/B ATTACH POINT.  REPAIRED LEFT O/B FLAP VANE IAW MD-90 SRM 51-10-02D PG 84 ON N/R 5400-0052 AT HMV-2 IN OKC.
